NOT AVAILABLE
12 Tablet(s) in a Strip Mfr: Paras Pharmaceuticals Ltd Country of Origin: INDIA
M.R.P.: Rs.39.08

What is D COLD TOTAL (2X6)?

  • D COLD TOTAL (2X6) contains Paracetamol, Caffeine and Phenylephrine
Therapeutic Uses
Warning & Precautions
Interactions
Directions & For Use
Side Effects
More Information

What D COLD TOTAL (2X6) is used for?

  • It is used to relieve the symptoms of colds and flu, including headache, feverishness (high temperature), nasal and sinus congestion and its associated pressure and pain, catarrh, aches and pains

Talk to Doctor

Pregnancy & Breast Feeding

Children & Adolescents

Driving & Using Machines

Talk to your doctor if you:

  • are allergic to any of its ingredients of this medicine
  • have a serious heart condition or cardiovascular disorders
  • have high blood pressure
  • have an overactive thyroid
  • suffer from kidney or liver problems (alcoholic liver disease or have alcohol dependence)
  • have a blood vessel disease such as Raynaud’s phenomenon
  • have an enlarged prostate
  • This medicine is not recommended during pregnancy
  • If you are pregnant or breast-feeding, think you may be pregnant or planning to have baby, ask your doctor for advice before taking this medicine
  • This medicine is not recommended for children below 12 years of age
[DRIVINGMACHINES]

Tell your doctor if you are taking:

  • metoclopramide or domperidone (used for nausea or vomiting)
  • cholestyramine (used to treat high cholesterol)
  • anticoagulants such as warfarin
  • any other paracetamol-containing products
  • methyldopa, atenolol (used to lower blood pressure, treat heart or circulatory problems)
  • phenelzine, isocarboxazid, imipramine, amitriptyline (used to treat depression)
  • Always take this medicine exactly as your doctor has told you
  • Swallow the medicine with a glass of water
  • Do not crush or chew the medicine

If you take more D COLD TOTAL (2X6)

  • If you take too much of this medicine, talk to your doctor or go to a nearest hospital immediately
  • Symptoms of overdose: serious liver damage

If you forget to take D COLD TOTAL (2X6)

  • If you forget a dose, take it as soon as you remember it, however if it is nearly time for the next dose skip the missed dose
  • Do not take a double dose to make up for a forgotten dose

 If you stop taking D COLD TOTAL (2X6)                         

  • Do not stop taking this medicine unless your doctor tells you to do so

Like all medicines, this medicine can cause side effects, although not everybody gets them.

Serious
Common
Uncommon
Rare
Very Rare
  • skin rash and itching sometimes with swelling of the mouth or face or shortness of breath, skin peeling, or mouth ulcers
  • breathing problems
  • bruising or bleeding
  • reoccurring fever or infections
  • nausea, sudden weight loss, loss of appetite and yellowing of the eyes and skin
  • unusually fast pulse rate or a sensation of an unusually fast or irregular heartbeat
[COMMON]
[UNCOMMON]
  • visual disturbances
  • difficulty passing urine
  • raised blood pressure, headache, dizziness, difficulty sleeping, nervousness, anxiety, diarrhoea or sickness
  • serious skin reactions
Additional Information
Storage
[ADDITIONALINFORMATION]
  • Keep out of reach of children
  • Store at a room temperature of 15-25°C
Disclaimer:

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

Copyright© 2020 Netmeds Marketplace Ltd.